# SDR DALA2021032401767

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 69,328 hours, 9,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 72-73 S47l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DENT NEAR AFT LAV SVC PANEL BETWEEN FR72 AND FR73 AND STRINGER 47L ON EXTERNAL SKIN AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED FR 72 TO 73 AND BTW STR 47L TO 48L ON LOWER REAR FUSELAGE AS PER A330 SRM 53-41. (1762823)
